# SDR GTIA2019020413129

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,468 hours, 3,324 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME CLIM OUT AND ON DESEANT PACK 2 FIRST ON CLIMBS THEN PACK 1 ON DESENT-PERFORMED DECONTAMINATION OF PACK 1&2 WITH ENG #1 + #2 . IAW AMM 21-00-00-615-003. R/R RECIRC FILTERS IAW 21-21-41-000-001 AMM OPS CHECK GOOD
